# SDR AALA201805149002

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 34,213 hours, 5,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 1L DOOR SHOWS INTERMITTENT ARM/DISARM ON ECAM-VISUAL ON DOORS SHOW DISARMED. REMOVED 1L DOOR SLIDE ASSEMBLY PER AMM 25-62-41, FOUND THE AFT GIRT BAR SLIDER ASSEMBLY WORN. REPLACED AFT SLIDER ASSEMBLY AND REINSTALLED SLIDE PER 25-62-41.
